MathSciNet Relay Station
MathSciNet bibliographic data
MR1483694 60J60 (60F15 60J65)
Hu, Yueyun; Shi, Zhan Extreme lengths in Brownian and Bessel excursions. Bernoulli 3 (1997), no. 4, 387–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement